# SDR YENA2024122601619

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH AIR DATA SYSTEM PROBE (ADSP) DOUBLER CORROSION + LIGHTNING STRIKE FOUND ON MULTIPLE SCREW ATTACH POINTS; REF AVIANOR WO 102-J3 NR 3102 REPAIRED IAW EC AC24-1429-01 AND REO 500-53-11-271 TIME LIMITED REPAIR ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OT THE ISSUE DATE OF THIS REPAIR.
